A comparison of dispersion and Markov constants
Acta Arithmetica, Tome 63 (1993) no. 3, pp. 193-203
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_aa_63_3_193_203,
author = {Amitabha Tripathi},
title = {A comparison of dispersion and {Markov} constants},
journal = {Acta Arithmetica},
pages = {193--203},
year = {1993},
volume = {63},
number = {3},
doi = {10.4064/aa-63-3-193-203},
language = {fr},
url = {http://geodesic.mathdoc.fr/articles/10.4064/aa-63-3-193-203/}
}
Amitabha Tripathi. A comparison of dispersion and Markov constants. Acta Arithmetica, Tome 63 (1993) no. 3, pp. 193-203. doi: 10.4064/aa-63-3-193-203
Cité par Sources :